# SDR IPXA2024012239212

- Difficulty date: January 9, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,694 hours, 9,617 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - CRACK WEB L/H WING CTR FXD LE CAVITY NOSE BEAM , ILES 692. (REPAIR) C/W REVIEW
